# SDR ASAA12510960

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 18,661 hours, 5,611 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES WHEN MASTER CAUTION LIGHT RESET.   NR 2 P/Z TEMP CTRL LOGGED "TCV THIS PACK" FAULT.  BITE OK VERIFY OK.  RESET & RETEST OK.  REF FIM 21 62 #801.  GRD VERIFICATION CK OK.
